D -proximity spaces

Giuseppe Di Maio; Somashekhar Naimpally

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 2, page 232-248
  • ISSN: 0011-4642

How to cite

top

Di Maio, Giuseppe, and Naimpally, Somashekhar. "$D$-proximity spaces." Czechoslovak Mathematical Journal 41.2 (1991): 232-248. <http://eudml.org/doc/13920>.

@article{DiMaio1991,
author = {Di Maio, Giuseppe, Naimpally, Somashekhar},
journal = {Czechoslovak Mathematical Journal},
keywords = {developable space},
language = {eng},
number = {2},
pages = {232-248},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {$D$-proximity spaces},
url = {http://eudml.org/doc/13920},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Di Maio, Giuseppe
AU - Naimpally, Somashekhar
TI - $D$-proximity spaces
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 2
SP - 232
EP - 248
LA - eng
KW - developable space
UR - http://eudml.org/doc/13920
ER -

References

top
  1. H. Brandenburg, Hüllenbildungen für die Klasse der entwickelbaren topologischen Raüme, Diss. Freie Univ. Berlin (1978). (1978) 
  2. H. Brandenburg, Separation axioms, covering properties, and inverse limits generated by developable topological spaces, Habilitationsschrift, Freie Univ. Berlin (1986). (1986) 
  3. G. Di Maio S. A. Naimpally, C. M. Pareek, D -completely regular spaces, (submitted). 
  4. M. Gagrat, S. A. Naimpally, 10.2140/pjm.1973.44.93, Pacific J. Math. 44 (1973), 93-105. (1973) MR0321015DOI10.2140/pjm.1973.44.93
  5. N. C. Heldermann, The category of D -completely regular spaces is simple, Trans. Amer. Math. Soc. 262 (1980), 437-446. (1980) Zbl0459.54014MR0586727
  6. N. C. Heldermann, 10.4153/CJM-1981-051-9, Canad. J. Math. 33 (1981), 641-663. (1981) Zbl0419.54006MR0627648DOI10.4153/CJM-1981-051-9
  7. C. J. Mozzochi M. S. Gagrat, S. A. Naimpally, Symmetric generalized topological structures, Exposition Press, Hicksville, New York (1976). (1976) MR0482674
  8. S. G. Mrówka, Axiomatic characterization of the family of all clusters in a proximity space, Fund. Math. 48 (1960), 123-126. (1960) MR0116312
  9. S. A. Naimpally, B. D. Warrack, Proximity Spaces, Cambridge Tract No. 59 (1970). (1970) Zbl0206.24601MR0278261
  10. P. L. Sharma, 10.2140/pjm.1971.37.515, Pacific J. Math. 37 (1971), 515-526. (1971) Zbl0216.19301MR0305358DOI10.2140/pjm.1971.37.515
  11. L. A. Steen, J. A. Seeback, Counterexamples in Topology, Holt, Rinehart and Winston, Inc. (1970). (1970) MR0266131

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.